# SDR AALA20140616018

- Difficulty date: June 16, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 79,661 hours, 42,471 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: CDK23961
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G2 GALLEY MOUNT CORRODED AT STATION 218 & RBL 12.  INSTALLED NEW GALLEY MOUNT IAW AARD 51-00-05-1 & DWG 9936535.
